liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On Superlinear Convergence of Some Stable Variants of the Secant Method
Computing Center of the USSR Academy of Sciences, Moscow.ORCID iD: 0000-0003-1836-4200
1986 (English)In: Zeitschrift für angewandte Mathematik und Mechanik, ISSN 0044-2267, E-ISSN 1521-4001, Vol. 66, no 2, 615-622 p.Article in journal (Refereed) Published
Abstract [en]

In a recent author's paper four classes of methods of the secant type for solving systems of nonlinear equations were proposed. They are stable with respect to linear dependence of the search directions. If the Jacobian matrix is symmetric, then two of them take into account this property. It is proved here that some four special methods from the classes converge superlinearly.

Place, publisher, year, edition, pages
1986. Vol. 66, no 2, 615-622 p.
Keyword [en]
nonlinear equations; secant method; quasi-Newton methods; superlinear convergence
National Category
Computational Mathematics
URN: urn:nbn:se:liu:diva-78872DOI: 10.1002/zamm.19860661212OAI: diva2:536316
Available from: 2012-06-21 Created: 2012-06-21 Last updated: 2015-06-02

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Burdakov, Oleg
In the same journal
Zeitschrift für angewandte Mathematik und Mechanik
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 54 hits
ReferencesLink to record
Permanent link

Direct link